# SDR SWIA201230399

- Difficulty date: April 12, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 24,484 hours, 20,605 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP ON FLOOR AT 10C AND 11C ARE VERY DIM.  (FLT 6348)  RE-SECURED CONNECTOR TO FLOOR LIGHTING STRIP AT ROW 11.
